# SDR TWAA9818405

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND REPAIR AT NR 6 LEADING EDGE SLAT HAD DELAMINATED AT EDGE WHERE SEAL IS MISSING.  INSTALLED A METAL TO METAL HOT BOND PER SRM 51-70-10.
